Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-6 of 6)

Items/Page:    Sort:
On a (p_1(x), p_2(x))-Laplace equation [期刊论文]
兰州大学学报(自然科学版), 2016, 卷号: 52, 期号: 2, 页码: 251-257
Liu Duchao;  Wang Xiaoyan;  Yao Jinghua
View/Download:21/0
 
Solutions for a quasilinear elliptic equation in Musielak-Sobolev spaces [期刊论文]
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2015, 卷号: 26, 页码: 315-329
Liu, DC;  Zhao, PH
View/Download:1/0
 
HIGH ENERGY SOLUTIONS TO p(x)-LAPLACIAN EQUATIONS OF SCHRODINGER TYPE [期刊论文]
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2015
Wang, XY;  Yao, JH;  Liu, DC
View/Download:26/0
 
SOLITON SOLUTIONS FOR A QUASILINEAR SCHRODINGER EQUATION [期刊论文]
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 页码: -
Liu, DC
  |  View/Download:158/0
 
On a p-Kirchhoff equation via Fountain Theorem and Dual Fountain Theorem [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 1, 页码: 302-308
Liu, DC
  |  View/Download:3/0
 
Solutions for Neumann boundary value problems involving p(x)-Laplace operators [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 5, 页码: 1271-1283
Yao, JH
  |  View/Download:6/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace